A 5years old boy is brought in by his parents to the Emergency room due to convulsive disorder. The doctor orders Phenobarbital. The nurse teaches the boy’s parents about the medication. The father of the patient is busy arguing with his wife in their dialect.
The nurse waited for them to stop the argument before she continued her teaching. They both understand English language perfectly and do not need interpretation.(blue phone) The nurse should explain to the parents that common side effects of Phenobarbital is?.
A.Decreased activity level and control of Seizure.
B.Change in level of consciousness .
C.Failure to thrive.
D.Severe headaches and nausea. Correct answer is A.
2. Benjamin is a 7years and 5months boy old who has been on Phenobarbital since the age of 5years old for the control of Grandmal Seizure.For the past few months the boy Seizure activities have increased. The Pediatrician decided to add Dilantin to the patient medication regimen. The mother is worried that the son is getting too much of the same medication without any help. The nurse teaches the boy’s parents about the side effects of Dilantin is?.
A. Seizure activities.
D.Gingival hypertrophy. Good oral hygiene with soft brush to brush his teeth is very important. Correct answer is D.